# SDR CALA9800483

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: S7931874L40200
- Condition: Punctured
- Location: Nr 2 Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC SYSTEM QUANTITY WAS LOST WHILE EN ROUTE FROM IAH TO LGW.  THE AIRCRAFT LANDED AT LGW WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE FROM 2-3 REVERSIBLE MOTOR PUMP PUNCTURED AND THE FORWARD SHUTOFF VALVE OF 2-3 REVERSIBLE MOTOR PUMP WAS INOPERATIVE.  THE SHUTOFF VALVE WAS REMOVED AND REPLACED. THE HYDRAULIC LINE WAS REPLACED USING FLEX HOSE AND A DIP WAS ISSUED TO REPLACE THE HOSE WITHIN 500 FLIGHTS OR 1200 FLIGHT HOURS.  IN ADDITION, BOTH THE LT AND RT HYDRAULIC PUMPS WERE REMOVED AND REPLACED.
